| Model Number |
M00550300 |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was used in the trachea during a direct larynoscopy procedure performed on (b)(6) 2023.During insertion, the physician inflated the balloon to test it before insertion into the scope, but the balloon burst at 4 atm.The customer stated that no pieces of the balloon detached inside the patient.The procedure was completed with a different model device.There were no patient complications reported as a result of this event.Note: the instructions for use (ifu) indicate that this balloon should not be pre-inflated prior to use in the procedure.However, the customer reported that the balloon was pre-inflated outside of the patient.